×

Three-step fixed point iteration for generalized multivalued mapping in Banach spaces. (English) Zbl 1235.65052

Summary: The convergence of three-step fixed point iterative processes for generalized multivalued nonexpansive mapping is considered. Under some different conditions, the sequences of three-step fixed point iterates strongly or weakly converge to a fixed point of the generalized multivalued nonexpansive mapping. Our results extend and improve some recent results.

MSC:

65J05 General theory of numerical analysis in abstract spaces
47J25 Iterative procedures involving nonlinear operators
47H10 Fixed-point theorems
65J15 Numerical solutions to equations with nonlinear operators
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475-488, 1969. · Zbl 0187.45002
[2] N. A. Assad and W. A. Kirk, “Fixed point theorems for set-valued mappings of contractive type,” Pacific Journal of Mathematics, vol. 43, pp. 553-562, 1972. · Zbl 0239.54032
[3] W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506-510, 1953. · Zbl 0050.11603
[4] S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, pp. 147-150, 1974. · Zbl 0286.47036
[5] Y. Song and H. Wang, “Erratum to: “Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces” [Comput. Math. Appl. vol. 54, no. 6, pp. 872-877, 2007],” Computers & Mathematics with Applications, vol. 55, no. 12, pp. 2999-3002, 2008. · Zbl 1130.47050
[6] Y. Song and H. Wang, “Convergence of iterative algorithms for multivalued mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 4, pp. 1547-1556, 2009. · Zbl 1175.47063
[7] S. Temir, “Convergence of three-step iterations scheme for nonself asymptotically nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2010, Article ID 783178, 15 pages, 2010. · Zbl 1204.47087
[8] Z. F. Zuo, “Iterative approximations for generalized multivalued mappings in Banach spaces,” Thai Journal of Mathematics, vol. 9, pp. 309-318, 2011. · Zbl 06148519
[9] H. F. Senter and W. G. Dotson Jr., “Approximating fixed points of nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 44, pp. 375-380, 1974. · Zbl 0299.47032
[10] Z. Opial, “Weak convergence of the sequence of successive approximations for nonexpansive mappings,” Bulletin of the American Mathematical Society, vol. 73, pp. 591-597, 1967. · Zbl 0179.19902
[11] W. Nilsrakoo and S. Saejung, “A reconsideration on convergence of three-step iterations for asymptotically nonexpansive mappings,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1472-1478, 2007. · Zbl 1141.65365
[12] Z. Zuo and Y. Feng, “Three-step fixed point iteration for multivalued mapping in Banach spaces,” International Journal of Contemporary Mathematical Sciences, vol. 5, no. 45-48, pp. 2391-2400, 2010. · Zbl 1318.47102
[13] T. Husain and A. Latif, “Fixed points of multivalued nonexpansive maps,” Mathematica Japonica, vol. 33, no. 3, pp. 385-391, 1988. · Zbl 0667.47028
[14] H. K. Xu, “On weakly nonexpansive and *-nonexpansive multivalued mappings,” Mathematica Japonica, vol. 36, no. 3, pp. 441-445, 1991. · Zbl 0733.54010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.